Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Is it possible for me to feel this great after one dose?
Mar 14, 2013

Is it possible for me to feel amazingly wonderful as if i never had hiv on my first initial dosing of hiv treatment? I was diagnosed Dec 26, 2012. Possible point of infection was Nov 2012. Blood work done in Jan 2013 shows T-Cell count at 349 and Viral Load at 10 Million. I was prescribed Norvir 100mg, Prezista 800mg and Truvada 300-200mg. I was bed ridden, fatigued, aches, pains--and not mobile. I chose 9pm as my dosing time and within three hours I feel fantastic. From one end of the spectrum to the other. How is this possible? Am I experiencing a placebo effect, or is this the real thing? I'm in shock because I feel so great in such a short amount of time. I forgot what it felt like being "normal"

Response from Dr. Young

Hello and thanks for posting.

While I'd like to think that medications are responsible for your improvement in symptoms, it's pretty unlikely for them to work so rapidly.

Nonetheless, I would agree in starting when you did, particularly with such a high viral load.

Keep up with the adherence, and I'm sure that you'll continue to experience "normal" health.

Be well, BY



Previous
Emergency HIV test, treatment
Next
Truvada/Isentress

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement